18 weeks pregnant mother

Question: Hi I am 17 weeks pregnant. My stool is black since 2 days. Is it normal or not?

2 Answers
Question
Answer: Hello dear... Black stool can caused due to consumption of iron tablet, it is pretty normal to have black stool while consuming iron tablets,it also causes constipation,nausea, stomach upset and vomitting,due to unabsorbed iron and it is not a harmful effect
  • avatar
    Lakshmi K246 days ago

    Thank you so much

  • avatar
    Lakshmi K246 days ago

    Then shall i stop taking iron tablet

Answer: Hi dear,don't worry black stool is because of iron tablets
Similar Questions with Answers
Question: I am 17 weeks pregnant n i m experiencing black stool since 4 days...is it normal??
Answer: Hello, Dear it's completely normal to have a black stool during pregnancy.. it happens because of Folic acid tablet that you are taking and you must also have eaten something which is rich in iron supplements.. you don't worry just increase your liquid intake and it will be fine on its own...
»Read All Answers
Question: I am getting black stool since last 2 days .is it something to worry about or is it normal ?
Answer: hi black stool can sometimes happen due to iron medicines that you are taking it is advisable to consult to the doctor and in the meanwhile make sure that you drink adequate water intake throughout the day and other Fluids you should also take more of green vegetables as it is the fibrous food and carrots which will also help
»Read All Answers
Question: Its my 17 week of pregnancy ...and i am passing black stool from 2 days ..is it normal?
Answer: Hello Dear Certain foods and medicines also can change the look of the stool. Taking iron tablets can make the stool black, and eating lots of beets may turn the stool red. Some food colourings also can change the colour of your stool... When you visit your gynaecologist next, inform her about the same.
»Read All Answers
Question: Hi, I am 18 weeks pregnant now, from couple of days stool colour is complete black is it normal ?
Answer: Hi. This is because of folic and iron tablets. Just drink lots of water.
»Read All Answers